Menu
Antikvariat logo

JACOBI, C.G.J. - MULTI-DIMENSIONAL GEOMETRY.

De binis quibuslibit functionibus homogeneis secundi ordinis per substitutiones lineares in alias binas transformandis, quae solis quadratis variabilium constant; una cum variis theorematis de transformatione et determinatione integralium multiplicium.

lyn41598

Berlin, G. Reimer, 1834. 4to. No wrappers. In "Journal für die reine und angewandte Mathematik. Hrsg. von A.L. Crelle", Bd. 12, Heft 1, IV,88 pp. (the whole issue(Heft 1) offered with titlepage to volume 12). Jacobi's paper: pp. 1-69. a. 1 engraved plate. ¶ First edition of a main paper dealing with n-dimensional geometry.
"Of the papers devoted to n-fold integrals Jacobi's 1834 paper "De binis quibuslibit...." is of crucial importence in this connection (the theory of algebraic forms of variables). Here, besides the problem of computing multiple integrals, an importent problem of the theory of algebraic forms is solved." (Andrei Nik. Kolmogorov).

2 555,50 SEK

About dealer

Herman H J Lynge & Søn A/S

Naturvidenskab - Jura - Filosofi - Sprog - Arkæologi - Gamle og sjældne bøger - Videnskabelige tidskrifter.

Prisen er uden moms/Prices shown without VAT

Silkegade 11

DK-1113 København K, DK

e-mail: herman@lynge.com

site: http://www.lynge.com/

phone: +45 33 15 53 35

vat: DK 16 89 50 16

Opening hours
Monday - Friday: 10:00-17:00